# SDR AALA20170412014

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 67,541 hours, 8,522 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 10,074 hours, 1,188 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: FK21370
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF RT ENGINE VIBRATION WAS FELT THROUGHOUT THE AIRPLANE WITH N1 UP TO 5.1 AND OIL PRESSURE FLUCTUATION BETWEEN 70-135 PSI. DURING DECENT VIBRATION INDICATION LOWERED TO 4.1 AND BACK UP TO 5.1. ACCOMPLISHED LP FAN BLADE RE-SORT PER ENGINEERING. ACCOMPLISHED MCM 71-94-10, ALL PARAMETERS WITHIN AMM LIMITS. THE AIRCRAFT WAS GROUNDED.
